# SDR SWAA2022021895147

- Difficulty date: August 24, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 41,003 hours, 21,243 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E PANEL 621JB DELAMINATED AT CUTOUT ON FWD EDGE / DELAMINATE CUTOUT ON FED EDGE ON 621JB PANEL HAS BEEN REPAIRED PER SRM 57-41-01-2R-1 AND SRM 51-70-05-2R-6 57543U 13SEP18.
